I am on my second month of accutane and I wear contact lenses. My eyes have always been dry when I wear my contacts however now that I have taken accutane they are a bit worse, especially when I am on the computer. Did anyone experience this side effect and did it continue once you stopped accutane? I have read stories where people were no longer able to wear contact lenses after stopping accutane.
No responses have yet been posted. Add your response to this question.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Posted 11 Nov 2013 • 1 answer
Posted 26 Jun 2015 • 2 answers
Hello Actemra users, anyone having issues with eyes on ACtemra? Dry eye and painful red eye lids. IF
Posted 18 Feb 2016 • 0 answers
Posted 12 Oct 2016 • 1 answer